Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Martin Eichler
Title: Quadratische Formen und orthogonale Gruppen
Additional book information: (Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen, vol. 63.) Berlin, Göttingen, Heidelberg, Springer, 1952. 12+220 pp. 24.60 DM; bound, 27.60 DM.

Review Information:

Reviewer: G. Whaples
Journal: Bull. Amer. Math. Soc. 61 (1955), 589-593
American Mathematical Society